Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2628
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2016-12-15T08:06:29Z-
dc.date.available2016-12-15T08:06:29Z-
dc.date.issued2010-10-
dc.identifier.citationAslan, İ. (2010). Comment on: "New exact solutions for the Kawahara equation using Exp-function method" [J. Comput. Appl. Math. 233 (2009) 97102]. Journal of Computational and Applied Mathematics, 234(12), 3213-3215. doi:10.1016/j.cam.2010.04.026en_US
dc.identifier.issn0377-0427-
dc.identifier.urihttp://doi.org/10.1016/j.cam.2010.04.026-
dc.identifier.urihttp://hdl.handle.net/11147/2628-
dc.description.abstractAssas [Laila M.B. Assas, New exact solutions for the Kawahara equation using Exp-function method, J. Comput. Appl. Math. 233 (2009) 97102] found some supposedly new exact solutions to the Kawahara equation by means of the Exp-function method. Unfortunately, they are incorrect. We emphasize that the article contains erroneous formulas and resulting relations. In fact, no numerical method was used. © 2010 Elsevier B.V. All rights reserved.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofJournal of Computational and Applied Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectCommon erroren_US
dc.subjectExp-function methoden_US
dc.subjectKawahara equationen_US
dc.subjectExact solutionsen_US
dc.titleComment on: "New exact solutions for the Kawahara equation using Exp-function method" [J. Comput. Appl. Math. 233 (2009) 97102]en_US
dc.typeArticleen_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume234en_US
dc.identifier.issue12en_US
dc.identifier.startpage3213en_US
dc.identifier.endpage3215en_US
dc.identifier.wosWOS:000280861100001en_US
dc.identifier.scopus2-s2.0-77955282290en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.cam.2010.04.026-
dc.relation.doi10.1016/j.cam.2010.04.026en_US
dc.coverage.doi10.1016/j.cam.2010.04.026en_US
dc.identifier.wosqualityQ2-
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityttpTop10%en_US
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2628.pdfİnceleme194.87 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

10
checked on Apr 5, 2024

WEB OF SCIENCETM
Citations

9
checked on Mar 30, 2024

Page view(s)

182
checked on Apr 8, 2024

Download(s)

166
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.